Alert archive / Missouri / Tornado Warnings in 2010
Tornado Warning 38, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Jul 12, 2010, 3:58 PM CDT for Barton County, Cedar County, Dade County, Missouri. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2010, 3:58 PM CDT (20:58 UTC)
- Expired
- Jul 12, 2010, 4:21 PM CDT
- In force
- 23 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Barton County, MO, Cedar County, MO, Dade County, MO
The radar
The Springfield radar (KSGF), 72 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 12, 3:55 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.0 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2828 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 580 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
233
WFUS53 KSGF 122058
TORSGF
MOC011-039-057-122145-
/O.NEW.KSGF.TO.W.0038.100712T2058Z-100712T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
358 PM CDT MON JUL 12 2010
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN BARTON COUNTY IN SOUTHWEST MISSOURI...
NORTHWESTERN DADE COUNTY IN SOUTHWEST MISSOURI...
WESTERN CEDAR COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 445 PM CDT.
* AT 355 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO 4 MILES SOUTHWEST OF JERICO SPRINGS...OR 10 MILES NORTHEAST
OF LAMAR...MOVING EAST AT 30 MPH. THIS STORM HAS A HISTORY OF
PRODUCING TORNADOES.
* LOCATIONS IMPACTED INCLUDE ARCOLA...CANE HILL...CAPLINGER MILLS...
CEDARVILLE...JERICO SPRINGS...MILFORD...STOCKTON...UMBER VIEW
HEIGHTS AND WAGONER.
OTHER LOCATIONS IN THE WARNING INCLUDE STOCKTON LAKE.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE...AND DESTRUCTIVE STRAIGHT LINE
WINDS IN EXCESS OF 70 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3760 9420 3764 9412 3764 9409 3767 9407
3782 9381 3756 9373 3750 9416
TIME...MOT...LOC 2058Z 250DEG 29KT 3760 9404
$$
HATCH2 follow-up statements
601
WWUS53 KSGF 122112
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
412 PM CDT MON JUL 12 2010
MOC011-057-122121-
/O.CAN.KSGF.TO.W.0038.000000T0000Z-100712T2145Z/
DADE MO-BARTON MO-
412 PM CDT MON JUL 12 2010
...THE TORNADO WARNING FOR NORTHEASTERN BARTON AND NORTHWESTERN DADE
COUNTIES IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
&&
LAT...LON 3778 9380 3758 9374 3757 9380 3758 9403
3768 9403
TIME...MOT...LOC 2111Z 250DEG 29KT 3764 9392
$$
MOC039-122145-
/O.CON.KSGF.TO.W.0038.000000T0000Z-100712T2145Z/
CEDAR MO-
412 PM CDT MON JUL 12 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR CENTRAL
CEDAR COUNTY...
AT 409 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO NEAR WAGONER...OR 9 MILES SOUTHWEST OF STOCKTON...
MOVING EAST AT 35 MPH. THIS STORM HAS A HISTORY OF PRODUCING
TORNADOES.
LOCATIONS IMPACTED INCLUDE JERICO SPRINGS...STOCKTON...UMBER VIEW
HEIGHTS AND WAGONER.
OTHER LOCATIONS IN THE WARNING INCLUDE STOCKTON LAKE.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
&&
LAT...LON 3778 9380 3758 9374 3757 9380 3758 9403
3768 9403
TIME...MOT...LOC 2111Z 250DEG 29KT 3764 9392
$$
GAEDE997
WWUS53 KSGF 122121
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
421 PM CDT MON JUL 12 2010
MOC039-122131-
/O.CAN.KSGF.TO.W.0038.000000T0000Z-100712T2145Z/
CEDAR MO-
421 PM CDT MON JUL 12 2010
...THE TORNADO WARNING FOR SOUTH CENTRAL CEDAR COUNTY IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT
PROMPTED THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN
CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3778 9380 3758 9374 3757 9380 3758 9403
3768 9403
TIME...MOT...LOC 2121Z 250DEG 29KT 3767 9382
$$
GAEDEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Jul 12, 2:30 PM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, Jul 12, 2:30 PM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 230 PM CDT MON JUL 12 2010 ...FLASH FLOOD WATCH IN EFFECT FOR ALL COUNTIES THROUGH TUESDAY MORNING... ...ALL MODES OF SEVERE WEATHER POSSIBLE THIS EVENING AND TONIGHT... .DISCUSSION... IT COULD BE ANOTHER STORMY NIGHT OVER PORTIONS OF EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS. THERE ARE SEVERAL INGREDIENTS THAT WILL COME TOGETHER FOR A POTENTIAL COMPLEX OF THUNDERSTORMS THAT COULD PRODUCE SEVERAL MODES OF SEVERE WEATHER. FLASH FLOODING WILL ALSO BE POSSIBLE TONIGHT...ESPECIALLY SINCE GROUND CONDITIONS ARE FAIRLY MOIST FROM YESTERDAYS RAINFALL. TONIGHTS STORM CHANCES WAS THE PRIMARY FORECAST CHALLENGE IN THIS AFTERNOONS ANALYSIS. A FRONTAL SYSTEM HAS SHIFTED INTO CENTRAL MISSOURI TODAY ALLOWING A VERY MOIST AIRMASS TO SPREAD BACK OVER THE REGION. AS A MATTER OF FACT...SURFACE DEW POINTS HAVE REBOUNDED BACK INTO THE LOW TO MID 70S. MEANWHILE...A SEASONABLY STRONG SHORT WAVE TROUGH WAS SHIFTING ACROSS KANSAS...WHICH IS EXPECTED TO TRIGGER TONIGHTS ROUND OF THUNDERSTORMS. AS OF 19Z...SCATTERED THUNDERSTORMS WERE ALREADY ONGOING ACROSS CENTRAL KANSAS NEAR THE AXIS OF THIS SHORT WAVE. DEEP LAYER SHEAR IS EXPECTED TO INCREASE TO BETWEEN 30 AND 40 KNOTS...CREATING A FAVORABLE ENVIRONMENT FOR ORGANIZED CONVECTION. INSTABILITY LEVELS WILL ALSO BE FAVORABLE GIVEN THE INCREASINGLY MOIST AIRMASS. THE EXTREME LOW LEVEL DEW POINTS WILL ALSO CREATE HIGH VALUES OF LOW LEVEL CAPE...WHICH HAS SHOWN IN THE PAST TO INCREASE THE POTENTIAL FOR TORNADOES IN SOME OF OUR PAST TORNADIC SQUALL LINE CASES OVER SOUTHERN MISSOURI. THEREFORE I HAVE INCREASED THE RISK FOR TORNADOES WHICH HAS BEEN MENTIONED WITHIN THE LATEST HAZARDOUS WEATHER OUTLOOK. THERE IS ALSO A RISK FOR DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. HEAVY RAIN COULD ALSO LEAD TO FLASH FLOODING...ESPECIALLY IN AREAS THAT EXPERIENCED HEAVY RAIN YESTERDAY. GIVEN THAT PRECIPITABLE WATER VALUES WILL BE ON THE ORDER OF 2 INCHES...VERY EFFICIENT RAIN PRODUCING THUNDERSTORMS ARE LIKELY. A FEW SHOWERS AND ISOLATED THUNDERSTORMS COULD BE LINGERING INTO TUESDAY MORNING...BEFORE EITHER SHIFTING OUT OF THE CWA OR DISSIPATING. DUE TO THE NORTHWARD PROGRESSION OF THE FRONTAL SYSTEM TODAY...THE FLASH FLOOD WATCH HAS BEEN EXPANDED TO INCLUDE THE ENTIRE CWA. BEYOND TUESDAY...DRY WEATHER IS EXPECTED THROUGH THE REST OF THE WEEK. A WARMING TREND WILL ALSO OCCUR...CREATING HOT AND HUMID WEATHER FOR WEDNESDAY AND THURSDAY. THESE TWO DAYS WILL NEED TO BE MONITORED FOR A POTENTIAL HEAT ADVISORY. THERE ARE INDICATIONS THAT A WEAK COOL FRONT WILL TRANSLATE ACROSS THE CWA FROM THE NORTH. THIS COULD PRODUCE A FEW SHOWERS AND THUNDERSTORMS IF THE AIRMASS ISN'T TOO CAPPED. THE SUMMERTIME HIGH RETROGRADES BACK OVER THE DESERT SOUTHWEST WHILE THE OZARKS BECOMES POSITIONED UNDERNEATH WEAK NORTHWEST FLOW. CRAMER && .AVIATION... FOR THE 18Z KSGF...KJLN AND KBBG TAFS...A CLOUD DECK WITH MVFR CEILINGS DEVELOPED ACROSS THE KSGF AND KJLN TAF SITES THIS MORNING. THESE CONDITIONS MAY CONTINUE EARLY THIS AFTERNOON...HOWEVER CONDITIONS ARE EXPECTED TO QUICKLY IMPROVE INTO THE VFR CATEGORY. SOME LIGHT SHOULD HAVE ALSO DEVELOPED ACROSS THE MISSOURI ARKANSAS BOARDER ACROSS EXTREME SOUTHWEST MISSOURI LATE THIS MORNING. THIS ACTIVITY WILL CONTINUE TO PUSH EAST AND MAY AFFECT THE KBBG SITE IN THE NEXT COUPLE HOURS. ONLY SOME LIGHT RAIN IS EXPECTED WITH THIS ACTIVITY. LATE THIS AFTERNOON INTO THE EVENING HOURS THUNDERSTORMS ARE EXPECTED TO DEVELOP AND PUSH ACROSS SOUTHERN MISSOURI AND MAY AFFECT THE TAF SITES. MVFR AND IFR CEILINGS WILL BE POSSIBLE WITHIN ANY OF THE THUNDER ACTIVITY. HE EXACT TIMING AND LOCATIONS IT AFFECTS ARE STILL IN QUESTION. THEREFORE...AT THIS TIME HAVE JUST INCLUDED CB IN THE CLOUD GROUP AND WILL CONTINUE TO MONITOR AND WILL AMEND IF THE TIMING AND LOCATIONS BECOME MORE CLEAR. WISE && .SGF WATCHES/WARNINGS/ADVISORIES... MO...FLASH FLOOD WATCH THROUGH 1 PM TUESDAY FOR ALL COUNTIES. KS...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR CHEROKEE...CRAWFORD...AND BOURBON THROUGH 1PM TUESDAY. KS...SEVERE THUNDERSTORM WATCH THROUGH 10 PM FOR CHEROKEE... CRAWFORD...AND BOURBON. &&
Hazardous weather outlook, Jul 12, 12:10 PM CDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1210 PM CDT MON JUL 12 2010 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-131700- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1210 PM CDT MON JUL 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT. WEATHER HAZARDS EXPECTED... SIGNIFICANT RISK OF WIND GUSTS TO 70 MPH. ELEVATED LIGHTNING RISK. ELEVATED RISK OF HAIL TO THE SIZE OF HALF DOLLARS. ELEVATED FLOODING RISK. ELEVATED TORNADO RISK. AREAS AFFECTED AND TIMING... THUNDERSTORMS WILL BE POSSIBLE OVER ALL OF EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS THIS AFTERNOON AND TONIGHT. DISCUSSION... SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. A MORE ORGANIZED COMPLEX OF THUNDERSTORMS WILL BE POSSIBLE TONIGHT. THESE STORMS WILL OCCUR IN RESPONSE TO AN APPROACHING UPPER LEVEL DISTURBANCE INTERACTING WITH A HIGHLY UNSTABLE AND VERY MOIST AIRMASS. THIS COMPLEX OF STORMS COULD PRODUCE SEVERE THUNDERSTORM WIND GUSTS IN EXCESS OF 70 MPH...LARGE HAIL UP TO THE SIZE OF HALF DOLLARS...AND FLASH FLOODING. DUE TO A DECENT COMBINATION OF INSTABILITY AND WIND SHEAR...THERE IS ALSO A RISK FOR TORNADOES ASSOCIATED WITH TONIGHTS THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. RESIDUAL THUNDERSTORMS MAY BE ONGOING TUESDAY MORNING. HEAT INDICES ARE EXPECTED TO BE IN EXCESS OF 100 DEGREES WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) CRAMER
In the hours before
Local storm report, Jul 12, 12:48 PM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1248 PM CDT MON JUL 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM FLASH FLOOD WEST PLAINS 36.73N 91.85W
07/11/2010 HOWELL MO EMERGENCY MNGR
DELAYED REPORT FROM 11 JULY. NUMEROUS LOW WATER CROSSINGS
THROUGHOUT HOWELL COUNTY WERE REPORTED TO HAVE BEEN
FLOODED LATE SUNDAY. THE WATER HAS SINCE RECEDED.
&&
JCOLUCCILocal storm report, Jul 12, 12:53 PM CDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1253 PM CDT MON JUL 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG 2 ENE URBANA 37.85N 93.12W
07/11/2010 DALLAS MO EMERGENCY MNGR
DELAYED REPORT FROM 11 JULY. TWO FOOT DIAMETER TREE WAS
REPORTED DOWN ACROSS GRAYLING RD OFF STATE ROAD BB NORTH
OF URBANA.
&&
JCOLUCCILocal storm report, Jul 12, 1:55 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
155 PM CDT MON JUL 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 PM HAIL 6 NNE STOVER 38.52N 92.95W
07/11/2010 E0.50 INCH MORGAN MO LAW ENFORCEMENT
MORGAN COUNTY SHERIFF REPORTS HALF INCH HAIL AT
INTERSECTION OF HWY BB AND HWY N.
0157 PM TSTM WND GST 4 NNW VERSAILLES 38.48N 92.87W
07/11/2010 E60.00 MPH MORGAN MO LAW ENFORCEMENT
COUNTY SHERIFF REPORTS 60 MPH WIND GUST AND DIME SIZE
HAIL AT INTERSECTION OF HWY BB AND HWY D NW OF
VERSAILLES.
0215 PM TSTM WND DMG 2 W BRANDON 38.51N 93.46W
07/11/2010 BENTON MO LAW ENFORCEMENT
6 TO 12 INCH DIAMETER TREES DOWN. WINDS ALSO DETACHED
PORCH FROM HOUSE AND DAMAGED ROOF. TIME ESTIMATED BASED
ON RADAR. RELAYED FROM EAX.
0228 PM FLASH FLOOD 1 W VERSAILLES 38.43N 92.86W
07/11/2010 MORGAN MO TRAINED SPOTTER
WATER OVER THE ROAD AT HWY 52 AND WESTVIEW RD.
0235 PM HAIL 3 NW TUSCUMBIA 38.26N 92.50W
07/11/2010 M1.75 INCH MILLER MO EMERGENCY MNGR
WINDOWS BROKEN OUT OF VEHICLES AND HOMES ALONG HIGHWAY
52. ROOFS ALSO DAMAGED WITH HOLES IN SIDING. TIME
ESTIMATED.
0236 PM HAIL COLE CAMP 38.46N 93.20W
07/11/2010 E0.88 INCH BENTON MO LAW ENFORCEMENT
COUNTY SHERIFF REPORTS NICKEL SIZE HAIL IN COLE CAMP.
0237 PM FLASH FLOOD COLE CAMP 38.46N 93.20W
07/11/2010 BENTON MO LAW ENFORCEMENT
COUNTY SHERIFF REPORTS WATER RESCUE. THREE FEET OF
RUNNING WATER WAS OVER ROAD, MAN WAS RESCUED. WATER
ALMOST REACHED TRAILER DOOR.
0245 PM HAIL TUSCUMBIA 38.23N 92.46W
07/11/2010 E1.75 INCH MILLER MO LAW ENFORCEMENT
SHERIFF DISPATCH REPORTS 1 AND 3/4 INCH HAIL.
0305 PM TSTM WND DMG LAURIE 38.20N 92.83W
07/11/2010 MORGAN MO LAW ENFORCEMENT
DELAYED REPORT FROM STORMS ON SUNDAY JULY 11TH. POWER
LINES AND TREE LIMBS WERE REPORTED DOWN IN THE TOWN OF
LAURIE AND ALSO ALONG SEALS ROAD IN CENTRAL MORGAN
COUNTY. TIME ESTIMATED BASED ON RADAR.
0310 PM HAIL AVA 36.95N 92.66W
07/11/2010 E0.88 INCH DOUGLAS MO LAW ENFORCEMENT
COUNTY EM FOR DOUGLAS COUNTY REPORTS NICKEL SIZE HAIL IN
TOWN.
0315 PM TSTM WND DMG LAKE OZARK 38.20N 92.64W
07/11/2010 MILLER MO EMERGENCY MNGR
ROOF OFF OF BUSINESS ON BUSINESS 54 JUST WEST OF DAM.
TIME ESTIMATED.
0318 PM TORNADO 2 ESE CAMDENTON 38.00N 92.71W
07/11/2010 CAMDEN MO LAW ENFORCEMENT
MO STATE HWY PATROL REPORTS TORNADO ON GROUND AT BUSINESS
5 AND HWY 5 INTERSECTION. SPOTTER IS EMO CAMDENTON CTY.
0320 PM TSTM WND GST 2 S IBERIA 38.06N 92.29W
07/11/2010 E50.00 MPH MILLER MO TRAINED SPOTTER
SPOTTER REPORTS EST 50 MPH WIND GUSTS ON HWY 17, 2 MILES
SOUTH OF IBERIA AT INTERSECTION OF HWY 42 AND HWY 17.
WINDS WERE STRAIGHT LINE. SMALL TREES BENT COMPLETELY
OVER.
0330 PM FLASH FLOOD VERSAILLES 38.43N 92.84W
07/11/2010 MORGAN MO LAW ENFORCEMENT
DELAYED REPORT FROM SUNDAY JULY 11TH. NUMEROUS LOW WATER
CROSSINGS THROUGHOUT MORGAN COUNTY WERE REPORTED TO HAVE
BEEN FLOODED SUNDAY AFTERNOON. THE WATER HAS SINCE
RECEDED.
0345 PM FLASH FLOOD 1 E ULMAN 38.15N 92.43W
07/11/2010 MILLER MO EMERGENCY MNGR
HIGHWAY A FLOODED WITH PAVEMENT WASHED OFF HIGHWAY. TIME
ESTIMATED.
0345 PM FUNNEL CLOUD 1 S CROCKER 37.93N 92.26W
07/11/2010 PULASKI MO PUBLIC
0345 PM FLASH FLOOD 1 SW ELDON 38.34N 92.59W
07/11/2010 MILLER MO EMERGENCY MNGR
INTERSECTION OF HIGHWAYS Y AND Z WERE FLOODED AND CLOSED.
TIME ESTIMATED.
0350 PM TSTM WND DMG WAYNESVILLE 37.83N 92.20W
07/11/2010 PULASKI MO TRAINED SPOTTER
12 INCH DIAMETER TREES SNAPPED IN HALF. SHINGLES BLOWN
OFF OF HOUSES WITH SECTIONS OF WOODEN FENCE BLOWN DOWN.
0351 PM TSTM WND DMG WAYNESVILLE 37.83N 92.20W
07/11/2010 PULASKI MO LAW ENFORCEMENT
TREES AND POWERLINES DOWN JUST NORTH OF WAYNESVILLE ON
HIGHWAY 17.
0358 PM TSTM WND GST FORT LEONARD WOOD 37.71N 92.16W
07/11/2010 M61.00 MPH PULASKI MO AWOS
0420 PM TSTM WND DMG 1 SE ROLLA 37.94N 91.76W
07/11/2010 PHELPS MO PUBLIC
3 INCH DIAMETER LIMBS DOWN.
0435 PM TSTM WND DMG 6 S ROLLA 37.86N 91.77W
07/11/2010 PHELPS MO AMATEUR RADIO
SEVERAL LARGE TREES AND NUMEROUS LARGE LIMBS DOWN. REPORT
RELAYED THROUGH PHELPS CO EM OFFICE.
0450 PM TSTM WND DMG SALEM 37.65N 91.54W
07/11/2010 DENT MO EMERGENCY MNGR
POWER LINES DOWN.
0506 PM HEAVY RAIN COLE CAMP 38.46N 93.20W
07/11/2010 M2.05 INCH BENTON MO CO-OP OBSERVER
0530 PM TSTM WND DMG 2 ENE URBANA 37.85N 93.12W
07/11/2010 DALLAS MO EMERGENCY MNGR
DELAYED REPORT FROM 11 JULY. TWO FOOT DIAMETER TREE WAS
REPORTED DOWN ACROSS GRAYLING RD OFF STATE ROAD BB NORTH
OF URBANA.
0545 PM FLASH FLOOD BOLIVAR 37.61N 93.41W
07/11/2010 POLK MO COUNTY OFFICIAL
STREET FLOODING AND STALLED CAR IN BOLIVAR.
0600 PM FLASH FLOOD TUSCUMBIA 38.23N 92.46W
07/11/2010 MILLER MO LAW ENFORCEMENT
FLOODED LOW WATER CROSSINGS.
0607 PM TSTM WND DMG 1 NNW IRWIN 37.60N 94.29W
07/11/2010 BARTON MO STORM CHASER
METAL CAUTION AND SPEED LIMIT SIGNS BLOWN INTO BOTH LANES
OF CONSTRUCTION ZONE ON US 71.
0630 PM TSTM WND GST ASH GROVE 37.32N 93.58W
07/11/2010 E50.00 MPH GREENE MO EMERGENCY MNGR
0655 PM HAIL 10 NW SPRINGFIELD 37.30N 93.41W
07/11/2010 M1.00 INCH GREENE MO EMERGENCY MNGR
0655 PM FLASH FLOOD WEST PLAINS 36.73N 91.85W
07/11/2010 HOWELL MO EMERGENCY MNGR
DELAYED REPORT FROM 11 JULY. NUMEROUS LOW WATER CROSSINGS
THROUGHOUT HOWELL COUNTY WERE REPORTED TO HAVE BEEN
FLOODED LATE SUNDAY. THE WATER HAS SINCE RECEDED.
0700 PM HAIL SPRINGFIELD 37.20N 93.29W
07/11/2010 E0.75 INCH GREENE MO EMERGENCY MNGR
DIME SIZE HAIL.
0720 PM TSTM WND DMG NIXA 37.04N 93.29W
07/11/2010 CHRISTIAN MO EMERGENCY MNGR
TREES BLOCKING ROAD. ONE AT PAWNEE AND OTHER AT WEST
GLENN. TIME ESTIMATED.
0720 PM TSTM WND GST 3 SE SPRINGFIELD 37.17N 93.25W
07/11/2010 E50.00 MPH GREENE MO NWS EMPLOYEE
0730 PM FLASH FLOOD 1 E SPRINGFIELD 37.20N 93.27W
07/11/2010 GREENE MO EMERGENCY MNGR
KNEE DEEP WATER AT GLENSTONE AND COMMERCIAL.
0730 PM TSTM WND DMG OZARK 37.02N 93.21W
07/11/2010 CHRISTIAN MO EMERGENCY MNGR
POWER LINES DOWN. TIME ESTIMATED.
0732 PM TSTM WND DMG AVA 36.95N 92.66W
07/11/2010 DOUGLAS MO EMERGENCY MNGR
TREE ACROSS ROAD NEAR HIGHWAYS 5S AND WEST 76.
0822 PM FUNNEL CLOUD 3 NE PITTSBURG 37.44N 94.67W
07/11/2010 CRAWFORD KS TRAINED SPOTTER
WALL CLOUD WITH STRONG ROTATION. PERIODIC FUNNEL CLOUDS
THAT DID NOT LAST LONG.
0900 PM FLASH FLOOD 3 SE SPRINGFIELD 37.17N 93.25W
07/11/2010 GREENE MO NWS EMPLOYEE
2 FEET OF WATER OVER MARLIN AND EDGEWOOD.
0922 PM FLASH FLOOD 2 SE SPRINGFIELD 37.18N 93.26W
07/11/2010 GREENE MO NWS EMPLOYEE
FOOT OF WATER OVER ROAD AT BATTLEFIELD AND LONE PINE.
0935 PM TSTM WND GST CARYTOWN 37.27N 94.31W
07/11/2010 E55.00 MPH JASPER MO TRAINED SPOTTER
0955 PM FLASH FLOOD SPRINGFIELD 37.20N 93.29W
07/11/2010 GREENE MO BROADCAST MEDIA
3 FEET OF WATER AT MANCHESTER AND GLENDALE. FLOODING ALSO
OCCURRING IN THE PARK NEAR THAT INTERSECTION.
1000 PM FLASH FLOOD FORSYTH 36.68N 93.12W
07/11/2010 TANEY MO EMERGENCY MNGR
DELAYED REPORT FROM SUNDAY 11 JULY. NUMEROUS LOW WATER
CROSSINGS NORTH OF TANEYVILLE WERE REPORTED TO HAVE BEEN
FLOODED. NONE ARE UNDER WATER ANYMORE.
0212 AM HEAVY RAIN AVA 36.95N 92.66W
07/12/2010 M2.29 INCH DOUGLAS MO PUBLIC
CWIP OBSERVER REPORTS 2.29 INCHES OF RAIN SINCE SUNDAY
MORNING.
0230 AM FLASH FLOOD 7 N SPRINGFIELD 37.30N 93.29W
07/12/2010 GREENE MO LAW ENFORCEMENT
APPROXIMATELY 6 INCHES OF RUNNING WATER FLOWING OVER THE
INTERSECTION OF FARM ROADS 151 AND 123. THE ROAD IS
BARRICADED.
0240 AM FLASH FLOOD 2 WSW MOODY 36.52N 92.02W
07/12/2010 HOWELL MO LAW ENFORCEMENT
STATE ROUTE 142 IS CLOSED BETWEEN HIGHWAYS FF AND E DUE
TO FLOODING. IN ADDITION...LAW ENFORCEMENT REPORTS THAT
NUMEROUS LOW WATER CROSSINGS ACROSS THE SOUTHERN HALF OF
HOWELL COUNTY ARE FULL WITH RUNNING WATER...DEPTH UNKNOWN
AT THIS TIME.
0245 AM FLASH FLOOD 5 SSE GAINESVILLE 36.54N 92.39W
07/12/2010 OZARK MO LAW ENFORCEMENT
WATER RESCUE PERFORMED AT LOW WATER CROSSING ON HIGHWAY T
NEAR POSSUM WALK CREEK
0245 AM FLASH FLOOD 5 NW CAULFIELD 36.67N 92.17W
07/12/2010 OZARK MO LAW ENFORCEMENT
COUNTY ROAD 350 NEAR SPRING CREEK IS CLOSED DUE TO
FLOODING.
0245 AM FLASH FLOOD 5 S GAINESVILLE 36.53N 92.43W
07/12/2010 OZARK MO LAW ENFORCEMENT
HIGHWAY T IN THE VICINITY OF LICK CREEK IS CLOSED DUE TO
FLOODING.
0300 AM FLASH FLOOD ROGERSVILLE 37.12N 93.06W
07/12/2010 WEBSTER MO LAW ENFORCEMENT
OVER TWO FEET OF WATER FLOWING OVER THE ROAD NEAR THE
INTERSECTION OF HIGHWAY 60 AND 125...NEAR ROGERSVILLE
HIGH SCHOOL.
0700 AM HEAVY RAIN 3 SW WEST PLAINS 36.70N 91.89W
07/12/2010 M3.77 INCH HOWELL MO BROADCAST MEDIA
24 HOUR TOTAL
0700 AM HEAVY RAIN TECUMSEH 36.59N 92.29W
07/12/2010 M3.92 INCH OZARK MO CO-OP OBSERVER
0700 AM HEAVY RAIN DORA 36.78N 92.22W
07/12/2010 M4.72 INCH OZARK MO PUBLIC
24 HOUR TOTAL
0700 AM HEAVY RAIN HARTVILLE 37.25N 92.51W
07/12/2010 M4.46 INCH WRIGHT MO PUBLIC
24 HOUR TOTAL
0700 AM HEAVY RAIN GRAVOIS MILLS 38.31N 92.83W
07/12/2010 M2.92 INCH MORGAN MO PUBLIC
24 HOUR TOTAL
0700 AM HEAVY RAIN 1 SE MORGAN 37.50N 92.66W
07/12/2010 M3.25 INCH LACLEDE MO PUBLIC
24 HOUR TOTAL
0700 AM HEAVY RAIN 3 S WASOLA 36.75N 92.58W
07/12/2010 M2.45 INCH OZARK MO PUBLIC
24 HOUR TOTAL
0700 AM HEAVY RAIN ASH GROVE 37.32N 93.58W
07/12/2010 M2.92 INCH GREENE MO CO-OP OBSERVER
&&
JSSLocal storm report, Jul 12, 3:39 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
339 PM CDT MON JUL 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TORNADO 4 W LAMAR 37.49N 94.35W
07/12/2010 BARTON MO EMERGENCY MNGR
EMERGENCY MANAGER AND STORM SPOTTERS VISUALLY CONFIRMED
TORNADO TOUCHDOWN BETWEEN LAMAR AND IANTHA.
&&
LDOOLEYLocal storm report, Jul 12, 3:52 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
352 PM CDT MON JUL 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM TORNADO 2 NE LAMAR 37.52N 94.25W
07/12/2010 BARTON MO EMERGENCY MNGR
EMERGENCY MANAGER REPORTED TORNADO ON THE GROUND AT 160
AND HWY EE JUST EAST OF LAMAR.
&&
LDOOLEYLocal storm report, Jul 12, 3:57 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
357 PM CDT MON JUL 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL MILFORD 37.58N 94.16W
07/12/2010 E1.00 INCH BARTON MO EMERGENCY MNGR
QUARTER SIZE HAIL AND 50 MPH WINDS WERE REPORTED IN THE
TOWN OF MILFORD.
&&
CCROWEThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 7:07 PM CDT | Flash Flood Warning | SGF | Cedar, Dade, Douglas, Greene, Howell, Oregon and 5 more | 5 hr |
| Jul 11, 7:18 PM CDT | Tornado Warning | SGF | Christian, Greene, Webster | 27 min |
| Jul 11, 7:23 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Webster, Wright | 67 min |
| Jul 11, 7:42 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Ozark, Taney | 48 min |
| Jul 11, 8:15 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark, Taney | 45 min |
| Jul 11, 8:25 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 50 min |
| Jul 11, 8:29 PM CDT | Flash Flood Warning | SGF | Greene | 5 hr |
| Jul 11, 8:55 PM CDT | Tornado Warning | SGF | Barton, Jasper | 35 min |
| Jul 11, 9:00 PM CDT | Areal Flood Warning | SGF | Camden, Maries, Miller, Morgan, Pulaski | 15 hr |
| Jul 11, 10:09 PM CDT | Flash Flood Warning | SGF | Ozark, Taney | 10 hr |
| Jul 11, 10:25 PM CDT | Flash Flood Warning | SGF | Vernon | 6 hr |
| Jul 11, 10:38 PM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 22 min |
| Jul 11, 11:15 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Lawrence | 26 min |
| Jul 11, 11:48 PM CDT | Flash Flood Warning | SGF | Christian, Dade, Dallas, Greene, Laclede, Lawrence and 3 more | 4 hr |
| Jul 11, 11:58 PM CDT | Areal Flood Warning | SGF | Benton, Camden, Cedar, Dallas, Hickory, Laclede and 3 more | 12 hr |
| Jul 12, 1:32 AM CDT | Flash Flood Warning | SGF | Howell, Oregon, Ozark | 6 hr |
| Jul 12, 2:52 AM CDT | Flash Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 24 hr |
| Jul 12, 3:59 AM CDT | Areal Flood Warning | SGF | Cedar, Christian, Dade, Dallas, Douglas, Greene and 6 more | 8 hr |
| Jul 12, 7:54 AM CDT | Areal Flood Warning | SGF | Howell, Ozark, Taney | 4 hr |
| Jul 12, 3:11 PM CDT | Tornado Warning | SGF | Barton | 49 min |
| Jul 12, 5:00 PM CDT | Flash Flood Warning | SGF | Maries, Phelps | 6 hr |
Nearby
Tornado Warnings in Missouri, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.